Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Abdominal pain, frequent bowel and urine movements. Took ornidiazole. Got rashes and swelling. Permanent cure?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5368 Questions
i am suffering from frequent bowel and urine movements and bloating and pain in the abdomen especially at night and early morning,it feels gas is trapped in the abdomen and not coming out and i feel better after the release of gas. I had prescribed a physician and he advised me to take rabecer dsr ,ornidiazole and lactobaccilus bacillus plantarum ibs for 10 days. it brought temporary relief,but later on i had severe allergic reaction after taking tinidiazole,and ihad acute rash on my skin,swollen lips with acute vomitting and diahorrea.and again the problem of acute gas formation and frequent bowel movements with mucus,but no blood has returned.kindly guide what to do as i have lost all hopes of recovery ,as i have tried all forms of treatment,without any permanent relief for the last five years.
Posted Sat, 13 Apr 2013 in Abdominal Pain
Answered by Dr. Grzegorz Stanko 19 minutes later

Thank you for the query.

The symptoms you are presenting can be caused by IBS due to chronic bacterial infection for example. However it can appear due to more serious disease. As you have had 2 abdominal surgeries, you do have some adhesions for sure.
Such adhesions can impede bowels movements and cause partial bowels obstruction. The main symptoms of such bowels obstruction are abdominal pain (cramping), nausea, gas blockage, diarrhea.
As you are facing this pains for a long time now, I suggest you to have some diagnostics. The best test to visualize such partial bowels obstruction is abdominal CT with oral contrast (called enteroclysis). If any narrowing will be visualized, you may be treated with laparoscopy or classic surgery what seems to be the best way for permanent cure.
In a meanwhile you may try Mebeverine or Trimebutinum treatment.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor